Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What should I do? Please help.
Nov 27, 2003

I am currently taking Sustiva, Kaletra and Viread and for the last past year my triglycerides have been rasing. They are presently at 1200 and have been holding at that number for almost 7 months.

My doctor put me on Lopid which didn't agree with me, it was making me feel ill also was making me lose my appetite. My Doctor said I can stop taking the Lopid and not worry about taking anything.

Is that right? Shouldn't I be doing something about my high triglycerides? Either changing my Meds or putting me on another Triglyceride lowering Med.

My VL has been undetectable for the years time and my CD-4 has been risen and is presently at 624. I also am 5'7" 172lbs.

Thanks for your help in advance. FW

Response from Mr. Vergel

Talk to your doctor about this. Patients have been using exercise, L-Carnitine at 2000 mg/day, or Omega 3 fish oils at 2000-3000 mg/day, and lowering their intake of sweets with good results. If this does not work, your doctor may want to prescribe Tricor. If Tricor and supplemenst do not work, you may want to ask your doctor to switch you to a non PI, non Sustiva, non Zerit combo.

nelson vergel www.powerusa.org



Previous
oral thrush
Next
Some advise

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement